Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Periods late, cramp, white discharge. What's the problem and possible cure?

Last month I had my period late it was like 4 or 5 days late , I had it for 3 days then on the third day it was light and went off the 4 day I didnt have it until the 5 day I got my period again and it was bright red it lasted 3 more days and im ttc but now this month im 3 days late again i took 2 pregnancys test but they came up negative and im having a light cramping and had white discharge for couple of day can someone help me out
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The irregular bleeding that you had during your periods is likely to be due to a mild hormonal imbalance. Pregnancy is not likely. The symptoms of pain and cramps are likely to subside in next few days with rest.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 14 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor